# SDR USAA2012123100020

- Difficulty date: December 2, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53476410208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON PLATE LOCATED ON INTERNAL SKIN PANEL BETWEEN FR63 TO FR64 & BETWEEN S41L TO S42L.  REPAIRED INTERNAL SKIN PANEL BETWEEN FR63 TO FR64 & BETWEEN S41L TO S42L IAW EA 503615.
